Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from chest pain ,headache and shortness of breath. Feel dizzy and cough. Cause for this symptoms?

Hi, I have been having chest pains, headaches . Shortness of breath an hour or two after excursion i have for lack of a better word an attack of some sort. I get dizzy, a little disorient and a little trouble breathing . Also by the end of the day my legs are extremely tired. I work as a stone mason. I was told it could be silicosis but I would like to know what you think and no not fro a doctor . I was at the doctors who put me on antibiotic for two weeks for that chest and my sinus it did not help my chest oh yea also a cough sometimes alot sometimes not
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you didn't mention any chronic disease if u have like diabetes, hypertension, vascular disease, cardiac disease, okk you need a full body check up with CAG and peripheral DOPPLER study, consult your doctor soon. thanks
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor